# SDR ASAA2018010423284

- Difficulty date: January 4, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,767 hours, 24,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FWD FRAME HAS CRACK AT 3RD FROM LOWER FASTENER HOLE. GROUNDED - YES. REPAIRED CRACK IAW EA 700 53EA 19750 THIS IS A CATEGORY B REPAIR WITH FIRST AND SECOND STAGE APPROVAL. A NEW FAA APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL AIRFRAME FLT CYCLES.
